Joint Identifiability of Coefficients of Linear Difference Equations of Object and Additive Disturbances

Research output: Contribution to journalArticlepeer-review

Abstract

We study the problem of parametric identification of an object described by a system of linear difference equations by a set of observations of solutions provided that there are additive deterministic disturbances in the observations. The disturbances are also described by linear difference equations of a given order with uncertain initial conditions and coefficients. We obtain necessary and sufficient conditions for local co-identifiability of coefficients of the equations of object and disturbances.

Original languageEnglish
Pages (from-to)857-871
Number of pages15
JournalJournal of Mathematical Sciences (United States)
Volume221
Issue number6
DOIs
Publication statusPublished - 1 Mar 2017

Fingerprint

Dive into the research topics of 'Joint Identifiability of Coefficients of Linear Difference Equations of Object and Additive Disturbances'. Together they form a unique fingerprint.

Cite this